Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleUnmixed bipartite graphs and sublattices of the Boolean lattices.
Author(s) Jürgen Herzog, Takayuki Hibi, Hidefumi Ohsugi
TypeArticle in Journal
AbstractThe correspondence between unmixed bipartite graphs and sublattices of the Boolean lattice is discussed. By using this correspondence, we show existence of squarefree quadratic initial ideals of toric ideals arising from minimal vertex covers of unmixed bipartite graphs.
KeywordsToric ideal, Gröbner basis, Bipartite grap,h Vertex cover, Cohen–Macaulay ring
ISSN0925-9899; 1572-9192/e
URL http://link.springer.com/article/10.1007%2Fs10801-009-0168-1
LanguageEnglish
JournalJ. Algebr. Comb.
Volume30
Number4
Pages415--420
PublisherSpringer US, New York, NY
Year2009
Edition0
Translation No
Refereed No
Webmaster